# SDR ABXA9500855

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9910164103
- Condition: Dented
- Location: Bs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT UPPER KEEL WEB ANGLE AT STRINGER 17 HAD A HI-LOCK THAT HAD DENTED THE ANGLE.  REPAIRED IAW ABX REA D953-12409-MR.
